# SDR REXA2016061001029

- Difficulty date: June 10, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, AVI BAY, FS 349 FRAME HAS CORROSION ON BACK SIDE BETWEEN STRINGERS 25L AND 25R.  CONTINUATION CARD 8798611, OP 228.  R & R FS 349 LOWER FRAME WITH NEW SERVICEABLE FRAME SECTOR IAW SRM 51-42-06, 51-42-21, 51-40-11 AND 51-25-01.  OPS AND LEAK CHECK GOOD.
